You may bleed for days, weeks, or months after stopping Depo-Provera. Your period is likely to become regular again anywhere from one to eighteen months after the last injection. The average time to the first normal period is 11 months.
Bleeding is a normal side effect of Depo Provera
Yes. As noted in the patient package insert you got at the time of your injection, irregular bleeding is a common side effect of Depo Provera.
If you are on time for your Depo Provera injection, pregnancy is not likely. Spotting or bleeding on Depo Provera is a side effect, not a sign of pregnancy.
No. Call your doctor.
I also have been on the depo injection and was due to have another in November but chose not to. I have had irregular bleeding since coming off it and have also read that this is normal as its your body trying to get back into your regular menstrual cycle. If your worried I'd go and see your doctor.
Absolutely.. just your body getting back to normal.. both times I was on depo bled 3/4 weeks after getting off.. kind of like after you have a baby you bleed for weeks beings the depo tricks your body into thinking your "preg".. In other words your A ok..hope this helps..
Depo Provera is a type of hormonal birth control that is administered by injection. Yes, it is normal to miss your period after getting Depo for the first time. Some women find that their periods lighten or stop completely after taking Depo Provera.
Yes. Some women stop menstruating immediately, while others bleed or spot until the second shot is taken.
All women on depo provera have changes in their bleeding. Some bleed more, and others bleed less. In the early months of use, you may have breakthrough bleeding that goes on for days, weeks, or months. This bleeding decreases over time.
Is it normal to get your period even when i am getting the depot shot for a year
If you induce vaginal bleeding after having Depo-related amenorrhea, you bleed from your vagina. It does not "jump start" your normal period, it doesn't mean you ovulated, and it doesn't get Depo out of your system faster.
Yes. The depo shot is supposed to stop your period all together, making it less possible to become pregnant. I got my shot done in mid November of 2010, and for the first two months I did bleed lightly which is also normal. Now I've been on it for almost 9 months and don't bleed at all so it's a good sign that you don't bleed.
It is possible, but not likely, to get pregnant while on Depo Provera. If you are getting your shots on time, you are well protected.
my first 2 months i did not bleed at all but my third month i bleed enough to make up for my missed months.
Many women have unscheduled bleeding when starting depo Provera. This irregular bleeding decreases with time.
yes that is normal try birth control
NO- see your doctor
Absolutley not!! Whether you are spotting or heavily bleeding, 12 weeks ia entirely to long. Go to your doctor and as soon as possible. I have been using depo for two years and I never bleed for more than a week and a half. Your doctor could easliy tell you whether or not your body is rejecting the shot or give you a decent explaination of why you have been bleeding so long. Not to worry though, just make a doctor's appointment asap.
It sounds like depo isn't suiting you too well. Please go and speak to the person who usually deals with your contraception, and don't don't endure this unnecessarily.
Bleeding on Depo Provera is a side effect and has no special meaning or significance.
Def. not.. this could be an abnormal side effect.. the doc can correct this w/a hormone pill.. or they may choose for you not to stay on it.. Def.. contact the doc. i was on the depo shot for 9 months and bleed the whole time some heavy and some light but always bleed
On the second dose of depo, you tend to bleed the entire 2 months. It sucks, but its normal on depo. I had it on and off for 3 years and the second dose is always like that.
its normal for you to have hevey spotting on your first round. i bleed for nearly a month my first round.